MathSciNet Relay Station
MathSciNet bibliographic data
MR726199 (85g:11039) 11F41
Nagaoka, Shōyū On Hilbert modular forms. III. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 7, 346–348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement